На главнуюЛюди и блогиПохожее видеоЕще от: Iva Marie Gutowski

Depakote: All my Hair Fell Out! Tips for Regrowth

Оценок: 33 | Просмотров: 4409
My personal experience with Depakote Extended Release. Almost all of my hair fell out. Plus, tips from my Psychiatrist and Beautician on ways to regrow hair when it is lost.
Категория: Люди и блоги
Html code for embedding videos on your blog
Текстовые комментарии (24)
Kong (2 месяца назад)
This medication is poison, the weight gain didn't bother me much because I work out, but the hair loss, memory loss, not being able to articulate properly. Pure torture!
Iva Marie Gutowski (1 месяц назад)
My hair still isn't right. It's even worse probably from all the meds I've been on since the Depakote. So sad. :(
Jackie Hicks (5 месяцев назад)
Thank you so much for sharing. I have been on depakote er for about 4 months at 1000mg. Your story is exactly the same as mine with the initial side effects as well as the hair loss for about a month now. I am extremely sensitive to medication and if theres a side effect I am likely to have it as well as bad adverse reactions. I am hesitant to switch but I will be bald soon if this keeps up. I see my psychiatrist next week so we will see but I'm also considering changing because she doesn't seem to know a lot about this drug. If you have any helpful tips for meds or how to handle adverse reactions it would be greatly appreciated.
Donna P (5 месяцев назад)
I was going to buy some Biotin or whatever, and then I read it was proven to actually not benefit in any way.
Donna P (5 месяцев назад)
I had thick hair (both volume and strands themselves) for over 50 years. Relatively few grays and shiny and healthy. Not one person in my imediate or extended family has had an issue with hair loss. A few months ago, my husband found a hair in his dinner. I was mortified. After that, I noticed hair all over the place! And a shocking amount in the shower drain. I am endlessly sweeping and picking up hair balls. This f---ing drug, its side effects FAR outweigh the benefits. In the last couple of weeks, not only is it shedding at record speed, but it's texture is like cotton candy. Just fine and dry feeling. The difference from about six months ago is astounding and devastating. If I was depressed before, I am more so. It's bad enough being in menopause and all of the side effects that brings. But I was always so pleased with my hair and proud of it. I feel like I lost a friend. I am devastated. PIECE OF SHIT DRUG
Melinda Curle (9 месяцев назад)
Oh wow! I was on depakote and switched to keppra. I eventually lost my hair on that, but I don't know if it was because of that. I had a family history of alopecia, so some genes may have contributed to it.
Kimberly Bates (1 год назад)
my hair is falling out. but never makes me sleepy opposite effect.
Kimberly Bates (1 год назад)
did it make ur bones hurt.
Trissten White (1 год назад)
hello.... i know my psych meds more than a doctor.... you say that you were put on perphenazine enazine in place of depakote? that was a big mistake... perphenazine is so old i am surprised that your pharmacy carries it and the side effects of that medication is brutal... also for your hair growth is concerned... you need to stop wasting your money on that salon garbage and stop taking biotin and use a shampoo and conditioner and hairspray that has panthenal... (vitamin b5) such as Pantene shampoo and conditioner and use Pantene hairspray... or a hairspray named "freeze it".... filled with panthenal and vitamin b5..... bye....
Stacy Lefebvre (1 год назад)
you can buy the shampoo and conditioner your talking about on amazon for 12.50 each. I used to buy them from Ulta for 24.00 a bottle and now i buy them on amazon, way cheaper and i so love that shampoo and conditioner it works for me as well, i also use biotin. my hair grew back in after about two months now i swear by it.
Aquascape (1 год назад)
Your accent is amaziiing lol
Iva Marie Gutowski (1 год назад)
Aquascape Oh it's all good! Sorry I just couldn't tell. I try to cover up my accent. We moved up North to Massachusetts and everyone always makes fun of me and thinks I'm automatically stupid or something. :( Thank you so much for the nice compliment! :)
Aquascape (1 год назад)
Nooo not at all, sorry if it seemed that way! I'm English and I just thought ur accent was so nice + laid-back
Iva Marie Gutowski (1 год назад)
Aquascape Are you being sarcastic? Sorry can't tell
Betty Giannone (1 год назад)
I Had The Same Problem
emmyz84 (2 года назад)
so what are you on now? instead of depakote...
Iva Marie Gutowski (2 года назад)
perphenazine
steve fFDA (3 года назад)
Glad you got off Depakote it is poison!
Iman Emadian (3 года назад)
Hi Iva!! thank you so much for making this great video, I just found out that I have bipolar and my doctor put me on Divalproex last week, Im trying find out as much as i can about the drugs that is used to treat my condition and the condition it self. Are you also bipolar, please share your experience and things that you have done to mange the bipolar condition. THANK YOU!! LOVE AND SUPPORT TO YOU
fashion chick (4 года назад)
your hair looks ok to me. im tryin to get my hair to grow out long. I have destroy mine. coloring way to much and then had to take some color out so yeah im losing hair. so I know how u feel girl. but yeah I hope I never have my hair fall out from medinces I worry over that to now. lol
fashion chick (4 года назад)
yeah
Iva Marie Gutowski (4 года назад)
My new Psychiatrist took me off of it immediately saying I.shouldnt have kept taking it so long. Wads of hair would come out when I lightly.ran my fingers through my hair. I had super long thick hair prior to this video but had to cut it short to make it look better. I also went on a prescription shampoo.
IcanSeeU (4 года назад)
thanks, that was very informative
Iva Marie Gutowski (4 года назад)
Thanks! I hope it helped!

Хотите оставить комментарий?

Присоединитесь к YouTube, или войдите, если вы уже зарегистрированы.